Approximation d'un nombre réel par des nombres algébriques de degré donné

Yann Bugeaud; Olivier Teulié

Acta Arithmetica (2000)

  • Volume: 93, Issue: 1, page 77-86
  • ISSN: 0065-1036

How to cite

top

Yann Bugeaud, and Olivier Teulié. "Approximation d'un nombre réel par des nombres algébriques de degré donné." Acta Arithmetica 93.1 (2000): 77-86. <http://eudml.org/doc/207401>.

@article{YannBugeaud2000,
author = {Yann Bugeaud, Olivier Teulié},
journal = {Acta Arithmetica},
keywords = {algebraic approximation; algebraic integers; algebraic numbers; measures of approximation},
language = {fre},
number = {1},
pages = {77-86},
title = {Approximation d'un nombre réel par des nombres algébriques de degré donné},
url = {http://eudml.org/doc/207401},
volume = {93},
year = {2000},
}

TY - JOUR
AU - Yann Bugeaud
AU - Olivier Teulié
TI - Approximation d'un nombre réel par des nombres algébriques de degré donné
JO - Acta Arithmetica
PY - 2000
VL - 93
IS - 1
SP - 77
EP - 86
LA - fre
KW - algebraic approximation; algebraic integers; algebraic numbers; measures of approximation
UR - http://eudml.org/doc/207401
ER -

References

top
  1. [1] V. Bernik and K. Tishchenko, Integral polynomials with an overfall of the coefficient values and Wirsing's problem, Dokl. Akad. Nauk Belarusi 37 (1993), 9-11. Zbl0811.11048
  2. [2] Y. Bugeaud, Approximation par des nombres algébriques, J. Number Theory, à paraître. Zbl0421.10022
  3. [3] Y. Bugeaud, On the approximation by algebraic numbers with bounded degree, Proceedings of the Number Theory Conference held in Graz, à paraître. 
  4. [4] H. Davenport and W. M. Schmidt, Approximation to real numbers by algebraic integers, Acta Arith. 15 (1969), 393-416. Zbl0186.08603
  5. [5] G. Diaz, Une nouvelle propriété d'approximation diophantienne, C. R. Acad. Sci. Paris 324 (1997), 969-972. 
  6. [6] M. Laurent and D. Roy, Criteria of algebraic independence with multiplicities and interpolation determinants, Trans. Amer. Math. Soc. 351 (1999), 1845-1870. Zbl0923.11106
  7. [7] M. Laurent and D. Roy, Sur l'approximation algébrique en degré de transcendance un, Ann. Inst. Fourier (Grenoble) 49 (1999), 27-55. Zbl0923.11105
  8. [8] D. Roy et M. Waldschmidt, Approximation diophantienne et indépendance algébrique de logarithmes, Ann. Sci. École Norm. Sup. 30 (1997), 753-796. Zbl0895.11030
  9. [9] D. Roy et M. Waldschmidt, Simultaneous approximation and algebraic independence, Ramanujan Math. J. 1 (1997), 379-430. Zbl0916.11042
  10. [10] W. M. Schmidt, Approximation to Algebraic Numbers, Monograph. Enseign. Math. 19, Univ. de Genève, 1971. Zbl0226.10033
  11. [11] W. M. Schmidt, Diophantine Approximation, Lecture Notes in Math. 785, Springer, Berlin, 1980. Zbl0421.10019
  12. [12] T. Schneider, Introduction aux nombres transcendants, Gauthier-Villars, Paris, 1959. Zbl0098.26304
  13. [13] V. G. Sprindžuk, Mahler's Problem in Metric Number Theory, Transl. Math. Monographs 25, Amer. Math. Soc., Providence, R.I., 1969. 
  14. [14] E. Wirsing, Approximation mit algebraischen Zahlen beschränkten Grades, J. Reine Angew. Math. 206 (1961), 67-77. Zbl0097.03503

NotesEmbed ?

top

You must be logged in to post comments.